# SDR SWIA2024062100510

- Difficulty date: May 10, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: UNKNOWN
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND STRUCTURE SEAL STRIKER IS CORRODED AROUND FASTENER HOLES TRANS MX 28218690     (C-CHECK RO 6/19/2024)     INSTALLED NEW SERVICE DOOR SURROUND STRUCTURE SEAL STRIKER REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG NO SH670-31950 REV Y. LEAK CHECKED GOOD. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
